# SDR GTIA012136

- Difficulty date: November 7, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT OUTBOARD FLOORBOARD NR 2 FROM STATION 237 TO STATION 313 HAS CORROSION, ELONGATED HOLES AND EDGES BROKEN OFF.  FABRICATED REPAIR DOUBLER FOR ELONGATED HOLES.  FABRICATED REPAIR DOUBLER FOR BROKEN EDGES.  INSTALLED REPAIR DOUBLER FOR ELONGATED HOLES.  INSTALLED REPAIR DOUBLER FOR BROKEN EDGES IAW DC9 SRM 51-30-2.  (M)
